# SDR ASAA2014070808486

- Difficulty date: July 8, 2014
- Submitted: July 10, 2014
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 29,542 hours, 9,131 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 HF FAILED.  ACFT GROUNDED. UNABLE TO DUPLICATE DEFECT, NO INOPERATIVE MESSAGE ON TUNING PANEL, NR 2 HF GROUND VERIFICATION TEST PASSED REF MM 23-11-00.  NO HISTORY PAST 30 DAYS.
